Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Hypothyroidism. Strepp b in urine. Have food allergies. In crease in synthroid. On penicillin. Help?

I have strepp b in my urine It started a urinary tract infection in mid feb and after 4trys of different antibiotics ,the last one being penicillan, I didn't fell better I saw a pharmacist who suggested u-tract complex caps and primadophilus 100 billion .He also told me to eat abundant super foods ie kale asparagus cabbage etc I began to feel a bit better. Today ,april22 I am better I am o positive Could food allergies have been the cause I also have hypothyroidism and an increase in my Synthroid I also cut out all sugar Are there certain food allergies for O positive people that cause strepp b? Email YYYY@YYYY
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You have a UTI and found Strptococcus B in urine culture. Either hypothyroidism or "O" positive blood is not the cause for a UTI. Tab Synthroid you can continue as per your requirement.
What you need is a urine Culture & Sensitivity - that will clearly indicate what antibiotic is sensitive and to be taken.
What you need are - Plenty of water, Barley rice water, urine alkaliser, mild diuretics, appropriate antibiotic.
If you repeatedly get symptoms do a USG abdomen for KUB evaluation
Best wishes
Answered: Tue, 25 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor